# SDR FDEA202210192611

- Difficulty date: October 19, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 17,716 hours, 7,191 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 380029812
- Part serial: P1252
- Condition: Inoperative
- Location: Apu Bay
- Part time: 26,921 hours, 25,076 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

APU SHUTDOWN- FAULT LIGHT AFTER T.O. APPROXIMATELY  2000 FEET. APU IS REQUIRED PER MEL 24-00-01-01-B.  ATTEMPT RESTART AS PER QRH. RESTART SUCCESSFUL. ON  ARRIVAL APU SHUTDOWN AND FAULT INDICATED AGAIN.    PERFORMED APU BITE PROCEDURE IAW FIM 49-11  FAULT TREE 987 SHOWS HIGH OIL TEMP.  TROUBLESHOT IAW FIM 49-11 FAULT TREE 996 AND RESET APU  ECU. RAN APU PER B767 JRH FOR ONE HOUR FOUND NO  FAULT. APU STARTED NML AND ALL PARMETERS NML. ACFT OK FOR SERVICE.
